On homotopy conditions and the existence of multiple equilibria in finite elasticity

K. D.E. Post, J. Sivaloganathan

Research output: Contribution to journalArticlepeer-review

24 Citations (SciVal)

Abstract

In this paper we study homotopy classes of deformations and their properties under weak convergence. As an application, we give an analytic proof (in two and three dimensions) of the existence of infinitely many local minimisers for a displacement boundary-value problem from finite elasticity, posed on a nonconvex domain, under the constitutive assumption of polyconvexity.

Original languageEnglish
Pages (from-to)595-614
Number of pages20
JournalRoyal Society of Edinburgh - Proceedings A
Volume127
Issue number3
DOIs
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On homotopy conditions and the existence of multiple equilibria in finite elasticity'. Together they form a unique fingerprint.

Cite this